Properties of interval implications

Yongchan Kim

Abstract


In this paper, we construct pairs of interval negations and interval implications from pairs of negations and implications. Moreover, we investigate their properties and give examples.

Full Text: PDF

How to Cite this Article:

Yongchan Kim, Properties of interval implications, Journal of Mathematical and Computational Science, Vol 3, No 6 (2013), 1389-1404

Copyright © 2013 Yongchan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS